# SDR REXA2017062600724

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 23,765 hours, 15,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT BURNT OUT BY THE FLOOR. REPLACED BURNT BULB IN LOWER EMER EXIT LIGHT NEAR CABIN DOOR IAW AMM 33-51-05. OPS CHECK GOOD. OK FOR SVC.
